Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 158, NWS Atlanta, GA

June 11, 2007Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2007, 10:43 PM EDT for Muscogee County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 10:43 PM EDT (02:43 UTC)
Expired
Jun 11, 2007, 11:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Muscogee County, GA

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:50 PM EDTHAIL 0.88Columbus, GAN SIDE OF COLUMBUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2072 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120243
SVRFFC
GAC215-120315-
/O.NEW.KFFC.SV.W.0158.070612T0243Z-070612T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLUMBUS...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3255 8503 3238 8497 3238 8497 3243 8485
      3249 8472

$$
1 follow-up statement
000 
WWUS52 KFFC 120255
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT MON JUN 11 2007

GAC215-120315-
/O.CON.KFFC.SV.W.0158.000000T0000Z-070612T0315Z/
MUSCOGEE GA-
1053 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT 
FOR MUSCOGEE COUNTY...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
COLUMBUS...MOVING EAST AT 10 MPH.

HAIL THE SIZE OF NICKELS HAS BEEN REPORTED WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3255 8503 3238 8497 3238 8497 3243 8485
      3249 8472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:25 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 11, 10:25 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT MON JUN 11 2007

.UPDATE...
MOST UNSTABLE AIR LATE THIS EVENING IS LOCATED ACROSS PORTIONS OF
CENTRAL GEORGIA...AND TO A LESSER DEGREE NORTHWEST COUNTIES. WILL
LEAVE POPS IN THROUGH THE NIGHT DUE TO UPPER LEVEL FORCING FROM
UPPER TROF...BUT THE LOSS OF HEAT SHOULD LIMIT OUR CHANCES. 20 TO 30
PERCENT POPS SHOULD BE ENOUGH OVERNIGHT.

&&

(PREVIOUS DISCUSSION...)

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT AS FAR AS TIMING AND
STRENGTH OF UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE MID
ATLANTIC STATES. MINOR DISCREPANCIES NOTED AS GFS HAS NORMAL
CONVECTIVE FEEDBACK ISSUES OTHERWISE A BLEND OF NAM/GFS SOLUTIONS
APPEARS REASONABLE. MUCAPE AND INSTABILITY FIELDS INDICATING
STRONG TO SEVERE PULSE STORMS DEVELOPING OVER NORTHEAST GEORGIA
WILL BUILD TO THE SOUTHWEST THROUGH THE EVENING HOURS. AT THE
SAME TIME A WEAK SURFACE BOUNDARY LOCATED ACROSS SOUTH GEORGIA IS
ACTING AS A FOCUS FOR CONVECTIVE DEVELOPMENT ACROSS SOUTHERN
PORTIONS OF FORECAST AREA...AIDED BY WEAK VORT MAX TRAVERSING THE
AREA. SPC HAS ISSUED WATCH #380 COVERING EAST GEORGIA THROUGH 10
PM THIS EVENING. BASED ON CURRENT RADAR LOOPS...HAVE EXTENDED THE
WATCH AREA TO INCLUDE PORTIONS OF THE ATLANTA METROPOLITAN AREA
THROUGH 10 PM. BEYOND THIS EVENING...UPPER LEVEL TROUGH WILL MOVE
ACROSS NORTHEAST GEORGIA TOMORROW AFTERNOON AND EVENING...AGAIN
AIDING IN CONVECTIVE DEVELOPMENT...SURFACE LOW/BOUNDARY SHIFTS
SOUTHWARD TO NORTHERN FLORIDA WHICH WILL SHIFT THE AREA OF STRONG
TO SEVERE CONVECTION FURTHER SOUTH TOMORROW AND WEDNESDAY.
TEMPERATURES SHOULD COOL A FEW DEGREES THROUGH THE SHORT TERM
PERIODS AS COOLER ATLANTIC AIR REMAINS OVER THE AREA...PRODUCING
MORNING CLOUDINESS EACH DAY.

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL IMPULSES CONTINUE TO MOVE ACROSS THE FORECAST AREA
THROUGH THE EARLY PART OF THE WEEKEND AS BROAD UPPER LEVEL TROUGH
TRACKS THROUGH THE CAROLINAS LATE FRIDAY AND SATURDAY. CONVECTIVE
COVERAGE SHOULD CONTINUE TO DECREASE EACH DAY AND BE MAINLY OVER
EASTERN PORTIONS OF FORECAST AREA. SURFACE/UPPER LEVEL RIDGING
BUILDS IN BEGINNING SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL
THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...CONVECTION SHOULD BE DIMINISHING AFTER SUNSET. SCT
CLOUDS 4 TO 5THSD FT WITH MID/HIGH LAYERS THROUGH THE EVENING.
CEILINGS AROUND 1 THSD FT SHOULD BE DEVELOPING 06Z-09Z WITH LIGHT
SOUTHEAST UPSLOPE FLOW AND LOW LEVEL MOISTURE LEFT FROM
THUNDERSTORMS. VISIBILITY UNRESTRICTED EXCEPT 3 TO 5SM IN FOG AFTER
06Z. WINDS LIGHT SOUTHEAST EXCEPT GUSTY IN THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  87  63  86  62 /  50  20  20  20  20
ATLANTA         68  86  66  85  65 /  40  20  10  20   5
BLAIRSVILLE     59  83  56  82  58 /  40  20  20  20  20
CARTERSVILLE    66  89  62  87  62 /  40  20  10  10  10
COLUMBUS        72  92  66  89  66 /  50  20  20  20   5
GAINESVILLE     66  84  64  84  62 /  50  20  20  20  20
MACON           71  91  66  89  64 /  50  20  20  20   5
ROME            64  93  61  89  64 /  40  20  10  10  10
PEACHTREE CITY  65  86  60  85  61 /  50  20  10  20   5
VIDALIA         74  89  67  83  64 /  50  50  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/12/15
Hazardous weather outlook, Jun 11, 10:20 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT MON JUN 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1020 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF TONIGHT.

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE PERSISTED ALONG THE FLORIDA PANHANDLE
AND SOUTHERN ALABAMA AREA. THIS WAS HELPING TO SPREAD MOISTURE INTO
PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND
CENTRAL GEORGIA. LOSS OF DAYTIME HEATING HAS CAUSED MOST CONVECTION
TO DISSIPATE. HOWEVER...THE AIR MASS REMAINS SOMEWHAT UNSTABLE IN
THE VICINITY OF THE LOW AND SEVERAL OUTFLOW BOUNDARIES REMAIN FROM
PREVIOUS THUNDERSTORMS. AS A RESULT...ISOLATED THUNDERSTORMS ARE
POSSIBLE FOR THE REMAINDER OF THE NIGHT...WITH CENTRAL GEORGIA BEING
THE MOST FAVORABLE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REMAINDER OF TONIGHT.

In the hours before

Special weather statement, Jun 11, 7:30 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT MON JUN 11 2007

GAZ061-074-120000-
730 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
WASHINGTON AND HANCOCK COUNTIES UNTIL 800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST OF HAMBURG STATE PARK...MOVING SOUTH
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HAMBURG STATE PARK...LINTON...
WARTHEN...SANDERSVILLE AND DEEPSTEP. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 7:56 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT MON JUN 11 2007

GAZ074>076-120045-
756 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES UNTIL 845 PM EDT...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WEST OF WARTHEN TO EDGEHILL...MOVING
SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES THROUGH 845 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN...
GIBSON...EDGEHILL...DAVISBORO...SANDERSVILLE...RIDDLEVILLE AND
TENNILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 8:52 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT MON JUN 11 2007

GAZ084-120115-
852 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WILKINSON COUNTY UNTIL 915 PM EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IVEY...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKINSON COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE IVEY...GORDON...MCINTYRE...IRWINTON AND
NICKLESVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 8:57 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT MON JUN 11 2007

GAZ086-120145-
857 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EMANUEL COUNTY UNTIL 945 PM EDT...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHEAST OF SUMMERTOWN...MOVING SOUTHEAST AT 25
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SUMMERTOWN...CANOOCHEE...GARFIELD AND TWIN CITY. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 11, 9:16 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             HARRISON                32.83N 82.73W
06/11/2007  E1.00 INCH       WASHINGTON         GA   PUBLIC

            PUBLIC REPORTS QUARTER-SIZED HAIL FOR SEVERAL MINUTES.

0315 PM     HAIL             3 NE WRIGHTSVILLE       32.76N 82.68W
06/11/2007  E0.88 INCH       JOHNSON            GA   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL REPORTED.

0315 PM     TSTM WND DMG     3 NE WRIGHTSVILLE       32.76N 82.68W
06/11/2007                   JOHNSON            GA   EMERGENCY MNGR

            FEW TREES REPORTED DOWN.

0355 PM     HAIL             2 NW WALESKA            34.34N 84.57W
06/11/2007  E1.75 INCH       CHEROKEE           GA   EMERGENCY MNGR

0400 PM     HAIL             1 E PINE LOG            34.34N 84.71W
06/11/2007  E1.75 INCH       BARTOW             GA   TRAINED SPOTTER

0409 PM     HAIL             3 E PINE LOG            34.34N 84.68W
06/11/2007  E0.88 INCH       BARTOW             GA   PUBLIC

            CALLER REPORTED GUSTY WINDS...BUT NO DAMAGE

0409 PM     HAIL             5 NE JASPER             34.52N 84.37W
06/11/2007  E0.88 INCH       PICKENS            GA   PUBLIC

            CALLER WAS WITHIN THE BENT TREE COMMUNITY.

0409 PM     LIGHTNING        2 W WALESKA             34.32N 84.59W
06/11/2007                   CHEROKEE           GA   EMERGENCY MNGR

            HOUSE FIRE CAUSED BY A LIGHTNING STRIKE.

0409 PM     HAIL             2 W WALESKA             34.32N 84.59W
06/11/2007  E1.75 INCH       CHEROKEE           GA   EMERGENCY MNGR

0425 PM     TSTM WND DMG     2 SW WALESKA            34.30N 84.57W
06/11/2007                   CHEROKEE           GA   EMERGENCY MNGR

            TWO LARGE TREES DOWN BLOCKING HWY 430.

0427 PM     HAIL             4 WNW DAWSONVILLE       34.44N 84.18W
06/11/2007  E0.25 INCH       DAWSON             GA   EMERGENCY MNGR

            EMA DIRECTOR RECEIVED REPORT OF ONGOING PEA SIZED HAIL
            ALONG DAVIS ROAD.

0428 PM     TSTM WND DMG     8 W CANTON              34.25N 84.63W
06/11/2007                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY WEST OF CANTON

0430 PM     HAIL             4 NW DAWSONVILLE        34.46N 84.17W
06/11/2007  E0.75 INCH       DAWSON             GA   LAW ENFORCEMENT

            AT LEAST THREE TREES REPORTED DOWN ALONG HIGHWAY 136

0433 PM     HAIL             3 E BUCHANAN            33.80N 85.13W
06/11/2007  E1.00 INCH       HARALSON           GA   PUBLIC

            HAIL UP TO QUARTER SIZE FELL FOR ABOUT 15 MINUTES WITH
            FREQUENT LIGHTNING.

0500 PM     HAIL             6 W VILLA RICA          33.73N 85.03W
06/11/2007  E1.50 INCH       CARROLL            GA   PUBLIC

            HAIL LASTED ABOUT TEN MINUTES

0502 PM     HAIL             5 W VILLA RICA          33.73N 85.01W
06/11/2007  E1.00 INCH       CARROLL            GA   FIRE DEPT/RESCUE

0542 PM     HAIL             9 NE LEXINGTON          33.96N 83.00W
06/11/2007  E0.25 INCH       OGLETHORPE         GA   PUBLIC

            HEAVY RAIN...PEA SIZE HAIL...AND GUSTY WINDS REPORTED
            ALONG HIGHWAY 77.

0555 PM     TSTM WND DMG     7 ESE LEXINGTON         33.83N 83.00W
06/11/2007                   OGLETHORPE         GA   PUBLIC

            2 TREES WERE DOWN ALONG OLD CENTERVILLE ROAD...WINDS
            ESTIMATED AT 50 MPH

0625 PM     TSTM WND GST     CRAWFORDVILLE           33.55N 82.90W
06/11/2007  E40.00 MPH       TALIAFERRO         GA   COUNTY OFFICIAL

            40 MPH WIND GUST AT 911 CENTER

0625 PM     TSTM WND GST     CRAWFORDVILLE           33.55N 82.90W
06/11/2007  E40.00 MPH       TALIAFERRO         GA   COUNTY OFFICIAL

            40 MPH WINDS AT 911 CENTER

0630 PM     HAIL             WASHINGTON              33.74N 82.74W
06/11/2007  E0.25 INCH       WILKES             GA   EMERGENCY MNGR

            PEA SIZE HAIL AT THE 911 CENTER

0640 PM     HAIL             5 SSW CRAWFORDVILLE     33.49N 82.93W
06/11/2007  E1.75 INCH       TALIAFERRO         GA   PUBLIC

            GOLFBALL SIZE HAIL FOR 15 MINUTES

0645 PM     TSTM WND DMG     8 NW SPARTA             33.36N 83.07W
06/11/2007                   HANCOCK            GA   PUBLIC

            3 TREES DOWN ALONG GA HWY 15

&&

GRIFFITH
Special weather statement, Jun 11, 10:37 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT MON JUN 11 2007

GAZ089-120300-
1037 PM EDT MON JUN 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
MUSCOGEE COUNTY UNTIL 1100 PM EDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE COUNTY THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE COLUMBUS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:13 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:40 PM EDTSevere Thunderstorm WarningFFCTalbot35 min
Jun 12, 12:01 AM EDTSevere Thunderstorm WarningFFCMarion29 min
Jun 12, 12:11 AM EDTSevere Thunderstorm WarningFFCTaylor64 min
Jun 12, 12:27 AM EDTSevere Thunderstorm WarningFFCHarris33 min
Jun 12, 12:52 AM EDTSevere Thunderstorm WarningFFCChattahoochee38 min
Jun 12, 1:15 AM EDTSevere Thunderstorm WarningFFCCrawford45 min
Jun 12, 1:52 AM EDTSevere Thunderstorm WarningFFCPeach38 min
Jun 12, 2:29 AM EDTSevere Thunderstorm WarningFFCHouston, Peach20 min
Jun 12, 2:38 AM EDTSevere Thunderstorm WarningFFCLamar, Pike52 min
Jun 12, 3:49 AM EDTSevere Thunderstorm WarningFFCMonroe29 min
Jun 12, 5:04 AM EDTSevere Thunderstorm WarningFFCSumter26 min
Jun 12, 5:17 AM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 12, 5:20 AM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 12, 5:29 AM EDTSevere Thunderstorm WarningFFCSumter16 min
Jun 12, 4:51 PM EDTSevere Thunderstorm WarningFFCCobb24 min
Jun 12, 5:04 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth19 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningFFCBanks36 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningFFCHall13 min
Jun 12, 5:58 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jun 12, 6:24 PM EDTSevere Thunderstorm WarningFFCWhite36 min
Jun 12, 6:34 PM EDTSevere Thunderstorm WarningFFCBarrow26 min
Jun 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHall25 min
Jun 12, 6:46 PM EDTSevere Thunderstorm WarningFFCJackson14 min
Jun 12, 7:03 PM EDTSevere Thunderstorm WarningFFCBarrow27 min
Jun 12, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton57 min
Jun 12, 7:25 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
Jun 12, 7:26 PM EDTSevere Thunderstorm WarningFFCForsyth34 min
Jun 12, 7:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Rockdale53 min
Jun 12, 7:56 PM EDTSevere Thunderstorm WarningFFCGwinnett34 min
Jun 12, 7:58 PM EDTSevere Thunderstorm WarningFFCMadison32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.